English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lax colimits and free fibrations in ∞-categories

MPS-Authors
/persons/resource/persons235412

Haugseng,  Rune
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235894

Nikolaus,  Thomas
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

Gepner_Lax colimits_2017.pdf
(Any fulltext), 443KB

1501.02161.pdf
(Preprint), 427KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gepner, D., Haugseng, R., & Nikolaus, T. (2017). Lax colimits and free fibrations in ∞-categories. Documenta Mathematica, 22, 1255-1266. Retrieved from https://www.math.uni-bielefeld.de/documenta/vol-22/37.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-095A-E
Abstract
There is no abstract available